# SDR REXA2018032500229

- Difficulty date: March 25, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 27,111 hours, 26,294 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S SIDE OXYGEN MASK WAS LEAKING WHEN IN EMERGENCY MODE IT IS A FASTER LEAK.   REMOVED AND REPLACED FIRST OFFICER`S OXYGEN MASK IAW AMM 35-11-12.  ALL CHECKED GOOD IAW AMM 35-10-00, AND AMM 23-51-00.  NO LEAKS NOTED. ACFT OK FOR SERVICE.
